Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 365, NWS Jackson, MS

November 6, 2015Neshoba County, Newton County, Scott County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Nov 6, 2015, 7:55 PM CST for Neshoba County, Newton County, Scott County, Mississippi. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 6, 2015, 7:55 PM CST (01:55 UTC)
Expired
Nov 6, 2015, 9:00 PM CST
In force
65 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Neshoba County, MS, Newton County, MS, Scott County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 65 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 1.9 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2015-11-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 502 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2015-11-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
502 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
542 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

227 
WUUS54 KJAN 070155
SVRJAN
MSC099-101-123-070300-
/O.NEW.KJAN.SV.W.0365.151107T0155Z-151107T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
755 PM CST FRI NOV 6 2015

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN NESHOBA COUNTY IN EAST CENTRAL MISSISSIPPI...
  NEWTON COUNTY IN EAST CENTRAL MISSISSIPPI...
  SOUTHEASTERN SCOTT COUNTY IN CENTRAL MISSISSIPPI...

* UNTIL 900 PM CST

* AT 755 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR TUSCOLA TO NEAR HOMEWOOD...MOVING NORTHEAST AT
  30 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  STEELE AROUND 800 PM CST.
  PROSPECT AROUND 815 PM CST.
  LAWRENCE AROUND 820 PM CST.
  DIXON AND CONEHATTA AROUND 825 PM CST.
  NEWTON AND NESHOBA AROUND 835 PM CST.
  PHILADELPHIA AROUND 840 PM CST.
  DECATUR AND STRATTON AROUND 845 PM CST.
  LITTLE ROCK AROUND 900 PM CST.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
TUCKER...HICKORY...LAKE AND SEBASTOPOL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3222 8944 3222 8945 3251 8947 3258 8937
      3257 8932 3261 8932 3278 8905 3230 8899
TIME...MOT...LOC 0155Z 241DEG 25KT 3258 8946 3226 8944 

HAIL...0.75IN
WIND...60MPH
 
$$

DB
2 follow-up statements
503 
WWUS54 KJAN 070214
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
814 PM CST FRI NOV 6 2015

MSC099-101-123-070300-
/O.CON.KJAN.SV.W.0365.000000T0000Z-151107T0300Z/
NESHOBA MS-NEWTON MS-SCOTT MS-
814 PM CST FRI NOV 6 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CST
FOR SOUTHWESTERN NESHOBA...NORTHERN NEWTON AND EAST CENTRAL SCOTT
COUNTIES...

AT 813 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MADDEN TO NEAR LAWRENCE...MOVING NORTHEAST AT 30
MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  PROSPECT AROUND 820 PM CST.
  DIXON AROUND 825 PM CST.
  CONEHATTA AROUND 830 PM CST.
  NESHOBA AROUND 835 PM CST.
  PHILADELPHIA AROUND 840 PM CST.
  DECATUR AND STRATTON AROUND 845 PM CST.
  LITTLE ROCK AROUND 900 PM CST.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
TUCKER...LAKE AND SEBASTOPOL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3230 8939 3255 8942 3258 8937 3257 8932
      3261 8932 3278 8905 3239 8900
TIME...MOT...LOC 0213Z 240DEG 26KT 3264 8933 3232 8931 

HAIL...0.75IN
WIND...60MPH
 
$$

DB
817 
WWUS54 KJAN 070226
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
826 PM CST FRI NOV 6 2015

MSC123-070236-
/O.CAN.KJAN.SV.W.0365.000000T0000Z-151107T0300Z/
SCOTT MS-
826 PM CST FRI NOV 6 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SCOTT COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3232 8931 3257 8932 3261 8932 3278 8905
      3239 8900
TIME...MOT...LOC 0226Z 249DEG 22KT 3262 8929 3234 8921 

$$

MSC099-101-070300-
/O.CON.KJAN.SV.W.0365.000000T0000Z-151107T0300Z/
NESHOBA MS-NEWTON MS-
826 PM CST FRI NOV 6 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CST
FOR SOUTHWESTERN NESHOBA AND NORTHERN NEWTON COUNTIES...

AT 826 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR DOWDVILLE TO LAWRENCE...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  DIXON AROUND 840 PM CST.
  NESHOBA AND DECATUR AROUND 845 PM CST.
  PHILADELPHIA AROUND 850 PM CST.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
TUCKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3232 8931 3257 8932 3261 8932 3278 8905
      3239 8900
TIME...MOT...LOC 0226Z 249DEG 22KT 3262 8929 3234 8921 

HAIL...0.75IN
WIND...60MPH
 
$$

DB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 6, 4:19 PM CST, 3 hours 36 minutes earlier.

Area forecast discussion, Nov 6, 4:19 PM CST, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
419 PM CST FRI NOV 6 2015

.DISCUSSION...SOME LOCATIONS SAW A FEW BREAKS IN THE CLOUDS TODAY
WHICH ALLOWED THE SUN TO PEAK THROUGH. SHOWERS AND ISOLATED
THUNDERSTORMS HAVE CONTINUED TO PLAGUE THE DELTA REGION THROUGH THE
DAY AND ADDITIONAL SHOWERS AND ISOLATED THUNDERSTORMS ARE MOVING
NORTH INTO THE SOUTH AND EASTERN PORTIONS OF THE CWA. THIS IS ALL
ASSOCIATED WITH AN INCOMING COLD FRONT THAT...OF THIS
AFTERNOON...WAS ENTERING THE NORTHWEST DELTA AND WILL CONTINUE TO
SLOWLY MOVE INTO THE ARKLAMISS REGION THROUGH THE REMAINDER OF THE
AFTERNOON AND EVENING. AS THIS OCCURS...THE MAIN UPPER SUPPORT FOR
THIS SYSTEM WILL CONTINUE TO PULL OFF EAST AND WILL NOT ALLOW THE
FRONT TO MOVE TOO EASILY THROUGH OUR REGION AND BECOME ORIENTED
PARALLEL TO THE UPPER LEVEL SOUTHWESTERLY FLOW. WHILE MOISTURE
TRANSPORT IS NOT EXCEPTIONALLY HIGH...THERE WILL BE ENOUGH TO BRING
SOME ADDITIONAL SHOWERS AND THUNDERSTORMS TO THE REGION LATER THIS
EVENING THROUGH THE OVERNIGHT HOURS AND INTO TOMORROW AFTERNOON.
WITH ANY SHOWER OR STORM THAT CAN BRING EFFICIENT RAINFALL IN AN
AIRMASS CHARACTERIZED BY NEAR 2 INCH PW VALUES OR LOCATIONS THAT SEE
REPEATED RAINFALL...AMOUNTS OF 1 TO 3 INCHES WILL BE POSSIBLE WHICH
MIGHT LEAD TO LOCALIZED FLOODING IN HIGHER RAINFALL RATE AREAS.

RAIN LOOKS TO BEGIN TO TAPER OFF LATER IN THE AFTERNOON AND EVENING
ON SATURDAY AND PUSH MOSTLY OUT OF THE REGION COME SUNDAY AS THE
FRONT PUSHES SLOWLY SOUTH. CAA WILL OCCUR AND BRING IN SOME COOLER
AIR TO THE REGION SUNDAY INTO EARLY NEXT WEEK(AS WELL AS THIS
WEEKEND THANKS TO THE RAIN AND CLOUDS). HOWEVER...TEMPERATURES WILL
MODERATE BY MID WEEK AHEAD OF OUR NEXT FRONT. THERE IS SOME
POSSIBILITY THAT LINGERING MOISTURE WILL INTERACT WITH...WHAT SOME
MODELS SHOW...A LOW PRESSURE SYSTEM MOVING NORTH OUT OF THE NORTHERN
GULF THROUGH TUESDAY. THIS COULD BRING A FEW SHOWERS TO MOSTLY THE
EASTERN COUNTIES EARLY NEXT WEEK BUT MOST LOCATIONS WILL REMAIN DRY
AHEAD OF OUR NEXT APPROACHING WEATHER SYSTEM SET TO MOVE THROUGH
MIDDLE OF NEXT WEEK.
/28/

&&

.AVIATION...A MIX OF VFR/LIFR CATEGORIES WILL CONTINUE AFTERNOON AS
A RESULT OF LOW CLOUDS AND MODERATE TO OCCASIONAL HEAVY RAIN
CONTINUING TO FALL ACROSS THE AREA.  ALL OF THIS IS AHEAD OF AND IN
THE WAKE OF AN OUTFLOW BOUNDARY THAT'S CURRENTLY OVER SOUTHEAST
MISSISSIPPI...AND A COLD FRONT THAT NOW MOVING INTO THE DELTA
REGION. AS A COLD FRONT SINKS DEEPER INTO THE AREA THIS EVENING AND
TONIGHT...IT'LL STALLS ACROSS THE AREA INTO SATURDAY. PERIODS OF
HEAVY RAIN WILL BE POSSIBLE FROM THIS AFTERNOON INTO SATURDAY. WINDS
WILL BE SOUTHERLY TODAY BETWEEN 5-10 KNOTS...BUT WILL SWING AROUND
FROM THE NORTH BEHIND THE PASSAGE OF THE COLD FRONT. /19/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       66  66  51  63 / 100  96  44  14
MERIDIAN      68  68  51  63 /  98  97  50  21
VICKSBURG     63  65  51  63 / 100 100  37  12
HATTIESBURG   70  73  55  65 /  70  96  51  21
NATCHEZ       66  67  52  62 /  96  97  45  19
GREENVILLE    58  61  48  63 /  93  76  13   6
GREENWOOD     62  62  48  64 /  99  80  15   7

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

28/19
Hazardous weather outlook, Nov 6, 2:29 PM CST, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
229 PM CST FRI NOV 6 2015

ARZ074-075-LAZ007>009-015-016-023>026-MSZ019-025>057-059>062-
071200-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-
HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-
SMITH-JASPER-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
229 PM CST FRI NOV 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...AND SOUTHWEST
MISSISSIPPI.

.DAY ONE...TONIGHT AND SATURDAY...

FLOODING
THREAT...LIMITED
TIMING...THIS AFTERNOON THROUGH SATURDAY

RAINFALL TOTALS OF 1 TO 3 INCHES ARE EXPECTED ACROSS THE AREA FROM
THIS AFTERNOON THROUGH SATURDAY AFTERNOON...WITH LOCALLY HIGHER
AMOUNTS POSSIBLE. THIS COULD RESULT IN LOCALIZED FLASH FLOODING.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY.

MSZ018-058-063>066-072>074-071200-
BOLIVAR-CLARKE-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-
LAMAR-FORREST-
229 PM CST FRI NOV 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...
AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TONIGHT AND SATURDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY.

19

&&

...HAZARD LEGEND...

*FLOODING*
EXTREME...CONFIDENT IN SIGNIFICANT FLOODING.
SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE.
ELEVATED...CONFIDENT IN FLOODING.
LIMITED...FLOODING POSSIBLE.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Nov 6, 5:00 PM CST, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
500 PM CST FRI NOV 6 2015

MSZ049-062345-
RANKIN MS-
500 PM CST FRI NOV 6 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN RANKIN COUNTY UNTIL
545 PM CST...

AT 500 PM CST...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER RICHLAND...MOVING NORTHEAST AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  MONTEREY AROUND 515 PM CST.
  PEARL AROUND 525 PM CST.
  FLOWOOD AROUND 535 PM CST.
  BRANDON AROUND 545 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3212 9017 3224 9019 3241 9005 3218 8989
TIME...MOT...LOC 2300Z 240DEG 11KT 3221 9016

DB
Special weather statement, Nov 6, 7:43 PM CST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
743 PM CST FRI NOV 6 2015

MSZ044-045-050-051-056-057-070230-
JASPER MS-LEAKE MS-NEWTON MS-SMITH MS-NESHOBA MS-SCOTT MS-
743 PM CST FRI NOV 6 2015

...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN NESHOBA...NEWTON...
SOUTHEASTERN LEAKE...SCOTT...NORTHWESTERN JASPER AND NORTHERN SMITH
COUNTIES UNTIL 830 PM CST...

AT 742 PM CST...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HARPERVILLE TO NEAR
FOREST TO NEAR HOMEWOOD...AND MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  FOREST...HARPERVILLE AND HILLSBORO AROUND 745 PM CST.
  STEELE AROUND 750 PM CST.
  PROSPECT AND CONEHATTA AROUND 805 PM CST.
  ROBERTS AROUND 810 PM CST.
  LAWRENCE AND DIXON AROUND 815 PM CST.
  NESHOBA...DECATUR...STRATTON AND GARLANDVILLE AROUND 820 PM CST.
  NEWTON AROUND 825 PM CST.
  HOUSE...LITTLE ROCK...BETHSAIDA...DUFFEE AND HERBERT SPRINGS AROUND
830 PM CST.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE TUCKER...CHUNKY...
HICKORY...WALNUT GROVE...LAKE AND SEBASTOPOL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3252 8892 3223 8893 3211 8966 3234 8958
      3255 8960 3279 8892 3257 8891
TIME...MOT...LOC 0142Z 252DEG 34KT 3250 8953 3236 8952 3220 8957

GRG

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 6, 7:43 PM CSTSpecial Weather StatementJANNewton, Scott47 min
Nov 7, 2:27 AM CSTAreal Flood WarningJANKemper, Lauderdale, Neshoba, Newton3 hr

Nearby

Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.